# SDR 2002FA0001044

- Difficulty date: August 11, 2002
- Submitted: September 10, 2002
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: GA12P0201101
- Part serial: E30707
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INDIVIDUAL FLOTATION DEVICE FAILED, MANUFACTURER RECOMMENDED PRESSURE TEST IAW MM.  DOM: NOV 1984.
